# SDR GTIA031057

- Difficulty date: December 3, 2003
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT WING INBOARD FLAP INBOARD FIXED VANE DELAMINATED.  REPAIRED RIGHT WING INBOARD FLAP FIXED VANE.  (M)
